# SDR ASOA201001909

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 28,525 hours, 24,836 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING FWD EMERGENCY LIGHT INOP.  R & R LAMP IN LT OVERWING FWD E-LIGHT W/A SERVICABLE LAMP IAW AMM 33-51-21. OPS CHECK GOOD.  (CLOSED)
